Author: RP Zhang; XJ Yu; T Feng; AF Zhang Rong-Pei Yu Xi-Jun Feng Tao

Title: Solving coupled nonlinear Schrodinger equations via a direct discontinuous Galerkin method

Journal: CHINESE PHYSICS B

Year: 2012

Volume: 21


Author: YQ Huang; HL Liu; NY Yi;

Title: Recovery of normal derivatives from the piecewise L-2 projection

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2012

Volume: 231

Page: 1230 - 1243


Author: S Brdar; A Dedner; R Klofkorn;

Title: COMPACT AND STABLE DISCONTINUOUS GALERKIN METHODS FOR CONVECTION-DIFFUSION PROBLEMS

Journal: SIAM JOURNAL ON SCIENTIFIC COMPUTING

Year: 2012

Volume: 34

Page: A263 - A282